View Single Post
Old 10-13-2012, 07:30 PM   #13
gmak gmak is offline
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,271
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: Vitamins as a cause of IBS symptons

Catapram or voltaren. Considered an NSAID. Sorry i was wrong about increasing prostaglandins. (COX-1)Diclofenac decreases production of prostaglandins, that protect gastric mucosa. Celebrex( COX2) cause less gi toxicity but have a risk of cardiovascular events. You may not have any gi problems and wirh all medicine if the benefits outweigh the risks then the dr decides to prescribe them. You are most likely fine. I wanted to answer your question so that if you had a problem you could ask the dr. If you google arthritis meds you will see there are side effects with all. I think that with your diclofenac you can function and i am so glad about that. Hope you can get back to your self soon! Talk to your dr about inflammation from arthritis and if in your gi tract.

Last edited by gmak; 10-13-2012 at 07:34 PM. Reason: mis typing

 
Reply With Quote
The Following User Says Thank You to gmak For This Useful Post:
Donna022 (10-14-2012)